# SDR ASAA2015073112665

- Difficulty date: July 31, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,927 hours, 7,466 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START DURING CSS TEST ON FIRST ATTEMPT AT FL 380 AMBER "FAULT" LIGHT ILLUMINATED QRH FOLLOWED.  ACFT GROUNDED.  BITE CHECK FOUND APU OIL LOW, SERVICED OIL. OPS CK NORMAL, NO CURRENT FAULTS FOUND.
